Alert archive / Wyoming / Tornado Warnings in 2017
Tornado Warning 6, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jun 12, 2017, 5:57 PM MDT for Park County, Wyoming. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 5:57 PM MDT (23:57 UTC)
- Expired
- Jun 12, 2017, 6:12 PM MDT
- In force
- 15 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Park County, WY
The radar
The Billings radar (KBLX), 137 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 12.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
780
WFUS55 KRIW 122357
TORRIW
WYC029-130030-
/O.NEW.KRIW.TO.W.0006.170612T2357Z-170613T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
557 PM MDT MON JUN 12 2017
The National Weather Service in Riverton has issued a
* Tornado Warning for...
Northeastern Park County in central Wyoming...
* Until 630 PM MDT
* At 557 PM MDT, a confirmed tornado was located near Cody, moving
north at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Ralston around 625 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Garland Canal Project Power Plant, Cody Yellowstone Regional Airport,
Willwood Dam Hydroeletric Project Power Plant, Cody Koa Campground,
Cody Middle School, Sunset Elementary School and Powell Municipal
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4445 10877 4443 10902 4491 10917 4495 10880
TIME...MOT...LOC 2357Z 172DEG 26KT 4452 10891
TORNADO...OBSERVED
HAIL...1.00IN
$$
Braun2 follow-up statements
300
WWUS55 KRIW 130008
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
608 PM MDT MON JUN 12 2017
WYC029-130030-
/O.CON.KRIW.TO.W.0006.000000T0000Z-170613T0030Z/
Park-
608 PM MDT MON JUN 12 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
NORTHEASTERN PARK COUNTY...
At 606 PM MDT, a confirmed tornado was located 7 miles northeast of
Cody, moving north at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Ralston around 625 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Garland Canal Project Power Plant, Cody Yellowstone Regional Airport,
Willwood Dam Hydroeletric Project Power Plant, Cody Koa Campground,
Cody Middle School, Sunset Elementary School and Powell Municipal
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4445 10877 4443 10902 4491 10917 4495 10880
TIME...MOT...LOC 0006Z 172DEG 26KT 4459 10892
TORNADO...OBSERVED
HAIL...1.00IN
$$
Braun320
WWUS55 KRIW 130012
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
612 PM MDT MON JUN 12 2017
WYC029-130021-
/O.CAN.KRIW.TO.W.0006.000000T0000Z-170613T0030Z/
Park-
612 PM MDT MON JUN 12 2017
...THE TORNADO WARNING FOR NORTHEASTERN PARK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened
and moved out of the warned area. Therefore, the warning has been
cancelled.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4445 10877 4443 10902 4491 10917 4495 10880
TIME...MOT...LOC 0006Z 172DEG 26KT 4463 10893
$$
BraunWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 12, 4:56 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 12, 4:56 PM MDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Riverton WY 456 PM MDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 406 PM MDT Mon Jun 12 2017 Quite a hodge podge of weather taking place across our large piece of real estate at the present time. Currently, a swath of southerly divergent flow is fanning out toward the north across the eastern half of our CWA ahead of the main culprit for all of our current weather, the closed low, now appearing to be located at the Oregon/Nevada/Idaho triple point. This divergent flow, coupled with high capes and very negative lifted indices, have justified a severe thunderstorm watch for our north and east zones. The most unstable location now appears to be located over Natrona County where lifted indices are down to -7 and capes of around 2500 J/KG are located. Strong thunderstorms are fanning out toward the north and northeast from Big Horn County, down through the Eastern Big Horn Basin, and into Natrona County, as well as points north and east from there. In the meantime, much drier air is punching in from the south southwest behind these storms where a well defined dry line exists. Dew points range from 57 in Casper to 41 in Riverton, 25 at Beaver Rim. This dry air will inhibit much in the way of thunderstorm activity south and west of this boundary. Currently our CWA has three very distinct airmasses over the area. As previously mentioned, warm, moist and unstable in our north and east zones. Then a warm and dry airmass across the southeast quarter of the CWA just south of the dry line, and finally a cold and increasingly moist airmass in western and central Sweetwater County and into Western Wyoming within the bottom of the large circulation circulating around the large aforementioned low pressure center. The cold air is nosing in from the southwest where Evanston, in the SLC CWA in Uinta County, experienced the asct fropa with a temperature plunge to 33 degrees along with a 46 mph wind gust resulting in a 16 degree wind chill along with heavy snowfall. Kemmerer also had snowfall. The high wind warning in effect will let ride through 9 pm as this front plows on through. The pressure gradient with this storm system should still be tight enough around the southern portion of the circulation that another high wind hilite may be needed for the Southern Wind Corridor for Tuesday afternoon behind the fropa. But because there is already a high wind warning in effect for most of these areas, we felt we should hold off with hilites for additional wind after the present high wind warning expires to avoid confusion with the public. Cold air and moisture circulating around the back side of the low as it travels across Yellowstone Park and up into Montana will transition the ongoing convection in Northwest Wyoming to more stratiform rain, and then to snowfall tonight along with stratiform rain and snow moving east from Idaho, into the rest of Western Wyoming, turning to all snow later tonight, and continuing through Tuesday. In fact, a winter weather advisory was just recently sent for the far west valid from midnight tonight through 00z Wednesday except 18Z Tuesday for the western valleys. Wrap around isentropic lift will enhance snowfall late tonight and into Tuesday morning. We are looking at 1 to 3 inches of snowfall for the lower elevations of the west by 18z Tuesday, but then melting off Tuesday afternoon. We expect anywhere from 4 to 12 inches of snowfall above 7500 feet in the western mtns with isold amounts of 14 inches possible in the tetons. Even though the valleys will not see much snow, given the time of year, the number of tourists around, and the sharp contrasts in temperatures, we felt it was justified. The low pressure will begin to pull away from the area by Tuesday evening. .LONG TERM...(Tuesday night through Monday) Issued at 406 PM MDT Mon Jun 12 2017 |By Tuesday evening, the upper level low pressure system will be centered over SE MT moving northeastward into western ND. Still expecting rain and snow showers over the mountains of western and central WY, but activity in the lower elevations of northern WY should quickly diminish. As the low lifts NEward, the colder air also pulls north, and 700mb temps across the area Wednesday morning will range from around -2C over YNP to +2-4C over central and southern WY. A weak ridge develops over ID behind the low, and serves to continue moderate westerly flow over WY Wednesday with some clouds over the northern 2/3 of the state. Temperatures will remain mild, but gradually warm each day. More zonal flow then moves over the area Thursday, bringing some mid level moisture to NW WY for a slight chance of showers Thursday afternoon into the evening. The medium range models indicate a short wave trough in the PacNW Thursday night in fairly zonal flow. The ECMWF brings the moisture further eastward in the fast flow, while the GFS holds off until Friday morning. With Friday a bit warmer, showers appear likely in across the NW mountain, coupled with moderate westerly wind across southern WY, and a weak back door front moving southward from MT into north central WY. All forecast guidance shows Friday night with a sagging broad trough over the area, with a chance of showers along the boundary from northern into central WY. Northwest flow on Saturday may allow for some showers with the weak boundary draped from NE to SE across the state, as afternoon temps near Flaming Gorge reach around 80, with 70 in Buffalo. Sunday and Monday will then see high pressure over the far SW US strengthen and push northward bringing temperatures back into the upper 70s and 80s for the lower elevations, with some showers across northern WY. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 406 PM MDT Mon Jun 12 2017 .AVIATION...00Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... Issued AT 406 PM MDT Mon Jun 12 2017 A boundary across the area will initiate strong thunderstorms across northern and eastern zones through around 10 pm this evening. Much drier air will punch in from the southwest for the remainder of this afternoon in Central Wyoming, eventually reaching northeast Wyoming later this evening. In the meantime, much colder air and moisture will be continue to work its way into Western Wyoming delivering accumulating snowfall to Western Wyoming tonight and Tuesday. Expect very windy conditions in Southern Wyoming through about 2100 this evening and again Tuesday afternoon. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for WYZ018-019- 025>030. Winter Weather Advisory from midnight tonight to noon MDT Tuesday for WYZ013-023-025. Winter Weather Advisory from midnight tonight to 6 PM MDT Tuesday for WYZ001-002-012-014-015-024. && SHORT TERM...Lipson LONG TERM...McDonald AVIATION...McDonald FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 2 hours before
Hazardous Weather Outlook National Weather Service Riverton WY 357 PM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 357 PM MDT Mon Jun 12 2017 ...Severe Thunderstorm Watch for Northern and Eastern Wyoming through 10 pm this evening... ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Winter Weather Advisory for Western Wyoming for late tonight and Tuesday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue to develop this afternoon and evening. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Northern Wyoming. High winds are likely across portions of Sweetwater, southeastern Fremont Counties, Sublette, and Southern Lincoln Counties. Snow will move into the higher elevations in Western Wyoming this evening, eventually reaching the western valley floors by Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT...Spotter activation will be required today and tonight across central Wyoming. Please report hail size, wind speeds greater than 50 mph, any flooding, snow and rainfall amounts. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 5:17 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Riverton WY
517 PM MDT MON JUN 12 2017
WYZ003-004-122345-
North Big Horn Basin-Cody Foothills-
517 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK COUNTY UNTIL
545 PM MDT...
At 516 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Meeteetse Rim, which is 11 miles northwest of
Meeteetse, moving north at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Cody around 545 PM MDT.
Other locations impacted by this storm include Yu Bench Natural Gas
Processing Plant, Garland Canal Project Power Plant, Powell Middle
School, Willwood Dam Hydroelectric Project Power Plant, Parkside
Elementary School, Powell Valley Hospital, Glenn E Livingston
Elementary School, Powell High School, Spirit Mountain U S Bureau Of
Reclamation Power Plant and Sunset Elementary School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4474 10859 4416 10887 4421 10916 4423 10914
4424 10914 4426 10913 4426 10915 4431 10914
4432 10917 4433 10917 4433 10918 4481 10905
TIME...MOT...LOC 2316Z 192DEG 34KT 4428 10903
TLLocal storm report, Jun 12, 5:30 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
530 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL BARNUM 43.66N 106.91W
06/12/2017 E1.50 INCH JOHNSON WY PUBLIC
QUARTER TO GOLF BALL SIZED HAIL.
0527 PM HAIL 5 SW KAYCEE 43.66N 106.71W
06/12/2017 E2.50 INCH JOHNSON WY PUBLIC
GOLF BALL TO TENNIS BALL SIZED HAIL.
&&
CJONESLocal storm report, Jun 12, 5:35 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
535 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL KAYCEE 43.71N 106.64W
06/12/2017 E1.00 INCH JOHNSON WY PUBLIC
&&
CJONESLocal storm report, Jun 12, 5:38 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
538 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FUNNEL CLOUD KAYCEE 43.71N 106.64W
06/12/2017 JOHNSON WY PUBLIC
FUNNEL CLOUD REPORTED ON THE SOUTHWEST SIDE OF KAYCEE.
FUNNEL HAS DIPPED AND RETRACTED MULTIPLE TIMES.
&&
CJONESLocal storm report, Jun 12, 5:45 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
545 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TORNADO KAYCEE 43.71N 106.64W
06/12/2017 JOHNSON WY TRAINED SPOTTER
TRAINED SPOTTER AT I-25 EXIT 249 REPORTED A TORNADO NEAR
KAYCEE.
&&
CJONESLocal storm report, Jun 12, 5:50 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
550 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TORNADO 2 W KAYCEE 43.71N 106.68W
06/12/2017 JOHNSON WY LAW ENFORCEMENT
DEPUTY SHERIFF REPORTED A TORNADO ABOUT 2 MILES WEST OF
KAYCEE. MAY HAVE HIT A STRUCTURE.
&&
CJONESThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:20 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 11, 6:25 PM MDT | Special Weather Statement | RIW | Natrona | 35 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 32 min |
| Jun 11, 7:05 PM MDT | Tornado Warning | RIW | Natrona | 25 min |
| Jun 11, 7:33 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jun 11, 7:35 PM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| Jun 11, 7:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 11, 7:45 PM MDT | Special Weather Statement | RIW | Sublette | 30 min |
| Jun 11, 7:57 PM MDT | Special Weather Statement | RIW | Fremont | 33 min |
| Jun 11, 8:19 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 11, 8:24 PM MDT | Special Weather Statement | RIW | Hot Springs | 36 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 11, 8:46 PM MDT | Special Weather Statement | RIW | Hot Springs | 29 min |
| Jun 11, 9:02 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 11, 9:11 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 11, 9:19 PM MDT | Special Weather Statement | RIW | Fremont | 26 min |
| Jun 11, 9:22 PM MDT | Special Weather Statement | RIW | Fremont | 23 min |
| Jun 11, 9:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| Jun 11, 9:47 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 11, 10:01 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| Jun 11, 10:17 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 11, 10:27 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jun 11, 10:46 PM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 11, 11:22 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| Jun 11, 11:46 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 11, 11:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jun 12, 2:06 AM MDT | High Wind Warning | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 19 hr |
| Jun 12, 6:55 AM MDT | Special Weather Statement | RIW | 35 min | |
| Jun 12, 11:11 AM MDT | Areal Flood Warning | RIW | Fremont | 47 hr |
| Jun 12, 1:29 PM MDT | Special Weather Statement | RIW | Natrona | 31 min |
| Jun 12, 1:46 PM MDT | Special Weather Statement | RIW | Natrona | 29 min |
| Jun 12, 2:09 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 2:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 12, 3:21 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 12, 3:26 PM MDT | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 27 hr |
| Jun 12, 3:27 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 33 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | 60 min | |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Teton | 29 min |
| Jun 12, 3:55 PM MDT | Special Weather Statement | RIW | Big Horn | 35 min |
| Jun 12, 3:58 PM MDT | Special Weather Statement | RIW | Park | 32 min |
| Jun 12, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 12, 4:06 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 4:14 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 31 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | RIW | Sheridan | 28 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| Jun 12, 4:40 PM MDT | Special Weather Statement | RIW | Park | 35 min |
| Jun 12, 4:52 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 23 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Park | 22 min |
| Jun 12, 4:58 PM MDT | Tornado Warning | RIW | Johnson, Natrona | 32 min |
| Jun 12, 5:03 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 12, 5:23 PM MDT | Tornado Warning | RIW | Johnson | 37 min |
| Jun 12, 5:24 PM MDT | Severe Thunderstorm Warning | RIW | Park | 36 min |
| Jun 12, 5:31 PM MDT | Severe Thunderstorm Warning | RIW | Park | 17 min |
| Jun 12, 5:40 PM MDT | Tornado Warning | RIW | Big Horn, Hot Springs, Washakie | 35 min |
Nearby
Tornado Warnings in Wyoming, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.